# SDR AALA202203020562

- Difficulty date: March 1, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A300*
- Aircraft serial: 1425
- Aircraft time: 67,555 hours, 25,492 cycles
- System (JASC): 2540 · Lavatories
- Part: Hinge
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR STICKS IN THE DOOR JAM. RE-ADJUSTED DOOR HINGE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
